Vomiting, Dizziness, And Diarrhea After Eating Instant Noodles With Moringa Leaves.?
Good afternoon, I ask according to the complaint in the title above, what is the cause huh? When I vomit, I notice that what I ate yesterday morning did not work, and last night I ate Moringa leaf noodles, was I poisoned by food or my diet was wrong?
Thank you for using the HealthReplies.com consulting service
Nausea, vomiting, abdominal pain / cramps, headaches, and diarrhea are symptoms that can occur due to disorders of the digestive tract. The following disorders of the digestive tract that can cause these symptoms, include:
Gastroenteritis, viral, bacterial or parasitic infections Inflammation of the stomach / gastritis Food poisoning Food allergies Dysentery
Etc. Common causes of stomach cramps, which are accompanied by vomiting and diarrhea are often caused by gastroenteritis (inflammation of the intestine / digestive tract) due to viral infection or can also be caused by food poisoning from the types of food that were previously consumed.
Viruses and bacteria are very easy to enter through food consumed or from the surrounding environment. If the immune system is decreasing, the virus will grow more easily and cause symptoms.
Food poisoning can be caused by bacterial toxins contained in food or types of food or chemicals they contain.
Foods that are not digested properly indicate the lining of the digestive tract that is experiencing interference, both due to infection and other causes.
However, to find out the exact cause, it is advisable to do a doctor's examination to get a more complete evaluation. Investigations such as blood laboratories, radiological examinations, stool examinations, etc. may be needed to identify the cause.
Most cases of viral infections in the digestive tract can heal by itself over the repair period of the lining of the infected digestive tract. To help reduce complaints, here are some things you can do:
Get plenty of rest Increase consumption of fluid foods in small portions but more often Avoid consumption of spicy foods, salty, bersantan and too fatty for a while Consumption of pain relievers such as Paracetamol or ibuprofen and diarrhea drugs to reduce the frequency of diarrhea. Do not hesitate to do a direct examination to the doctor if you get symptoms that get worse.
So much information that I can convey, hopefully it helps e